Next, choose a time

Product Details

For the temporary relief of pain and discomfort associated with Headaches, Muscular Aches, Toothache, Arthritic Pain, Migraine Headache, Symptoms of Cold and Flu, Period Pain and Rheumatic conditions. Reduces Fever.

Ingredients

Paracetamol 500mg

Directions

Take with water. Adults and Children over 12 years: 1 or 2 capsules every 4-6 hours as necessary (maximum 8 capsules in 24 hours). Children 7-12 years: 1 capsule every 4-6 hours as necessary (maximum 4 capsules in 24 hours).
Suitable For: For the effective temporary relief of pain & discomfort associated with: headaches, muscular aches, toothache, arthritic pain, migraine headache, symptoms of cold & flu, period pain, rheumatics. Helps to reduce fever. Gentle on the stomach
Storage Instructions: Store below 25?.

Health and Product Warnings

Not suitable for use in children under 7 years of age.
Do not take with other products containing Paracetamol, unless advised to do so by a Doctor or Pharmacist.
Disclaimer:
Woolworths provides general product information such as allergen and nutritional information, country of origin and product packaging for your convenience. This information is intended as a guide only, including because products change from time to time. Please read product labels before consuming. For therapeutic goods, always read the label and follow the directions for use on pack. If you require specific information to assist with your purchasing decision, we recommend that you contact the manufacturer via the contact details on the packaging or call us on 1300 767 969. Product ratings and reviews are taken from various sources including bunch.woolworths.com.au and Bazaarvoice. Woolworths does not represent or warrant the accuracy of any statements, claims or opinions made in product ratings and reviews.